# SDR FDEA202007131834

- Difficulty date: July 13, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276056000E51
- Part serial: CP1271S
- Condition: Delaminated
- Location: Rt Elevator
- Part time: 24,461 hours, 14,001 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS   LOCATED AT 1 INCH. OUTBOARD FROM RIB 5 AND 4 INCH. FROM TRAILING EDGE ON RH   HORIZONTAL STABILIZER (1 EA) (L=6 INCH. W=1.5 INCH) REPAIRED RH ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELL LOCATED AT 3.52   INCHES FROM ERIB 7 AND 6.22 INCHES FROM T/E ON RH HORIZONTAL STABILIZER AS PER A300-  600 SRM 55-21-12 PAGEBLOCK 201 PARAGRAPH 5.J. EXACTLY LOCATION IS BETWEEN STA 327   AND STA 379 AS PER A300 AMM 06-31-55-00 AND EA 6-5520-T0355916 (P1). THIS REPAIR IS CAT-A.
